# SDR CA110527007

- Difficulty date: May 22, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6*
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: 069010370102
- Condition: Unserviceable
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATOR HAS REPORTED THE MULTI MODE DIGITAL RADIO NR 2 AS UNSERVICEABLE. OPERATOR HAS ORDERED A WARRANTY EXCHANGE REPLACEMENT DIRECTLY FROM MFG.
